# SDR CALA0300630

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 48,578 hours, 25,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AND A 1.25 INCH CRACK IN LT HORIZONTAL STABILIZER LOWER INTERSPAR SKIN BETWEEN STAB STA 147 AND 157.  THE SKIN WAS REPAIRED IAW ECRA 5510-01699.
